# SDR A6WA2017033144903

- Difficulty date: March 30, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7457
- Aircraft time: 30,832 hours, 32,769 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ODOR OF BURNING PLASTIC IN GALLEY AREA.   INSPECTED GALLEY LIGHT , BALLAST, AND VENTILLATION IAW AMM 33-26-AND 25-21 NO ODORS DETECTED . INSPECTED SIDEWALL BALLAST IN OVERHEAD BIN 3DF, AND FOUND THE BALLAST WARM TO THE TOUCH AND ASSOCIATED LIGHTS BURNED OUT. REMOVED POWER FROM BALLAST AND THE ODOR CLEARED.
